# SDR DALA2020010800119

- Difficulty date: January 6, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 62,968 hours, 22,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6717, L/P 1433121) CORRROSION ON PREVIOUS REPAIR OF FLOOR STRINGER STA 1510 LBL 11.40, 7.55 AND RBL 7.55 AT AFT CARGO COMPARTMENT FLOOR STRUCTURE. CORRECTIVE ACTION: (LEVEL CORROSION 2). INSTALLED PER B757-200 SRM 51-40-02-0G PAR. 7.
